# SDR SWAA2012051403927

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 30,919 hours, 21,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: 5910038
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT WING REQUIRED EXCESSIVE AILERON TRIM, NOTICED WHEN AUTOPILOT WAS DISCONNECTED AT APPROACH.  FOUND RIGHT WING FLAP L/E UPPER RUB STRIP DELAMINATED.  REPAIRED FLAP PER MM.
